Nebraska, 2014

Hail in Nebraska, August 18, 2014

August 18, 2014 · NWS CYS · 8 events in 5 counties and zones

Thunderstorms produced numerous reports of large hail across portions of the western Nebraska Panhandle.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Thunderstorms produced numerous reports of large hail across portions of the western Nebraska Panhandle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Aug 18, 10:21 AM MST, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 18, 10:21 AM MST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1121 AM MDT MON AUG 18 2014

.UPDATE...
ISSUED AT 1100 AM MDT MON AUG 18 2014

WATER VAPOR IMAGERY LOOP LATE THIS MORNING SHOWED A SHORTWAVE TROUGH
SLIDING SOUTHEAST FROM THE DAKOTAS TOWARD THE UPPER MIDWEST...A
CLOSED LOW DROPPING SOUTH ALONG THE NORTHERN CA COAST...AND A RIDGE
CENTERED OVER THE FOUR CORNERS REGION. WEST-NORTHWEST FLOW ALOFT HAS
PULLED SOME SUBTROPICAL MOISTURE INTO THE CWA TODAY. THE 12Z RIW
SOUNDING PRECIP WATER INCREASED A QUARTER INCH IN THE PAST 24 HOURS.
THIS MOISTURE COMBINED WITH A PASSING WEAK UPPER LEVEL IMPULSE AND
DAYTIME HEATING WILL RESULT IN AFTERNOON TSTORM DEVELOPMENT...WITH
SCATTERED COVERAGE OVER THE SOUTHEAST WY MOUNTAINS AND FOOTHILLS.
THE NAM SHOWS AN INSTABILITY AXIS FROM THE SOUTHERN NE PANHANDLE
NORTHWEST ALONG THE LARAMIE RANGE WITH SBCAPES OF 800-1500 J/KG.
UPSLOPE EASTERLY FLOW WILL ADVECT 50+ DEGREE DEW POINTS INTO
SOUTHEAST WY THIS AFTERNOON. 0-6KM SHEAR IS AROUND 30 KT...SO THE
POTENTIAL IS THERE FOR SOME STRONGER TSTORMS CAPABLE OF PRODUCING
SMALL HAIL AND WIND GUSTS OF 40 TO 50 MPH. WITH DRY AIR LINGERING
IN THE SUB-CLOUD LAYER...HEAVY RAINFALL IS NOT EXPECTED. FOR THE
MORNING UPDATE...TWEAKED CLOUD COVER AND POPS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 529 AM MDT MON AUG 18 2014

TODAY WILL BE ANOTHER VERY WARM DAY AS AN UPPER LEVEL HIGH REMAINS
CENTERED OVER THE FOUR CORNERS REGION AND MAINTAINS H7 TEMPS IN
THE MID TEENS OVER THE CWA. THE SFC FRONT THAT MOVED SOUTH THROUGH
THE EASTERN PLAINS LAST EVENING NOW LOOKS TO BE SITUATED NW-SE
MIDWAY ACROSS THE CWA...WITH WEAK EASTERLY SFC FLOW IN THE EAST
AND WEST-NORTHWEST FLOW TO THE WEST. DEW POINT DEPRESSIONS ACROSS
MANY SITES IN THE EAST ARE 4 DEGREES OR LESS SO WITH LIGHT WINDS
EXPECTED TO CONTINUE THRU THE MORNING...WILL LIKELY SEE PATCHY FOG
ACROSS THIS AREA.

SFC PRESSURE FALLS OUT WEST INDUCED BY HEATING OF THE HIGHER
TERRAIN WILL CAUSE SFC WINDS ACROSS THE PLAINS TO STRENGTHEN
SLIGHTLY AND BECOME AN EAST-NORTHEAST UPSLOPE COMPONENT AGAINST
THE LARAMIE RANGE THRU THE AFTERNOON. INCREASING MID LEVEL
MOISTURE WITHIN ENERGETIC FLOW OFF THE PACIFIC WILL INCREASE PWATS
TO BETWEEN 0.5 AND 1 INCH FROM WEST TO EAST ACROSS THE CWA. THE
COMBINATION OF HIGHER MOISTURE...MID LEVEL ENERGY...AND LLVL
UPSLOPE FLOW WILL BRING A RETURN OF ISO-SCT THUNDERSTORMS FOR MUCH
OF THE CWA THIS AFTERNOON AND EVENING. INITIATION WILL BE OFF THE
MOUNTAINS THRU THE AFTN...WITH A FEW STORMS EXPECTED TO MOVE OFF
THE HIGHER TERRAIN INTO THE PLAINS OF WYOMING AND SOUTHERN
PANHANDLE WHERE SBCAPES WILL INCREASE TO AROUND 700 J/KG BY LATE
AFTERNOON. CIN LOOKS TO BE MINIMAL ACROSS THIS AREA...BUT A
STRONGER CAP WILL BE IN PLACE FURTHER TO THE NORTH AND EAST AND
WILL REDUCE STORM CHANCES IN THAT AREA. BULK SHEAR WILL INCREASE
TO BETWEEN 30 AND 40 KT OVER MUCH OF THE CWA BY 00Z TUESDAY...SO
DO THINK A FEW STORMS WILL BECOME STRONG TO MARGINALLY SEVERE IN
THE LATE AFTERNOON/EVENING...ESPECIALLY WHERE STORMS TRAVERSE
ACROSS THE WYO PLAINS. GUSTY DOWNDRAFT WINDS AND HAIL WILL BE THE
MAIN THREATS FROM THE STRONGER STORM ACTIVITY. UPSLOPE ALONG THE
PINE RIDGE COULD INITIATE CONVECTION HERE IN THE EVENING DEPENDING
ON WHETHER THE CAP CAN BE OVERCOME AT TIME OF MAX HEATING. ADDED
IN A SLIGHT CHANCE FOR THUNDER HERE AS CONFIDENCE IS HIGH FOR AT
LEAST A STORM OR TWO DEVELOPING AROUND 00Z. THE LLVL JET LOOKS TO
STRENGTHEN TO ROUGHLY 20 KT OVERNIGHT WITHIN A WAA PATTERN OVER
THE CWA...WITH THE NOSE OF THE JET ROUGHLY OVER THE PANHANDLE JUST
BEFORE SUNRISE. THEREFORE...WOULD NOT BE SURPRISED TO SEE
REDEVELOPMENT OF A FEW ELEVATED SHOWERS/STORMS IN THIS AREA IN THE
EARLY MORNING ESPECIALLY ALONG THE HIGHER TERRAIN FEATURES.

A DEEPER PLUME OF MONSOONAL MOISTURE WILL STREAM UP FROM THE
SOUTHWEST ON TUESDAY ALONG WITH A STRONGER SHORTWAVE. PWATS WILL
INCREASE TO 0.75 TO 1.25 INCHES FROM WEST TO EAST BY LATE
AFTERNOON WITH THE HIGHER MID LEVEL MOISTURE MOVING IN AND ALSO AS
INCREASING SOUTHEASTERLY SFC FLOW IN ADVANCE OF THE WAVE ADVECTS
HIGHER LLVL MOISTURE INTO THE CWA AS WELL. BUT FIRST...THE
POSSIBILITY EXISTS AS TO WHETHER A STRATUS DECK WILL DEVELOP OVER
THE EASTERN PLAINS EARLY TUESDAY MORNING WITHIN INCREASING
SOUTHEAST FLOW IN THE LOW LEVELS. GUIDANCE DOES NOT SUGGEST A
WIDESPREAD EVENT WITH BL HUMIDITIES PROGGED TO BE ONLY AROUND 75
PERCENT...BUT STRATUS IS COMMON WITH THIS TYPE OF PATTERN SO KEPT
AT LEAST PARTLY CLOUDY SKIES IN THE FORECAST FOR THE POSSIBILITY
THAT STRATUS DOES DEVELOP. IF THE STRATUS DEVELOPS...THIS
COULD HINDER DEVELOPMENT AND STRENGTH OF AFTN TSTORMS. IF
NOT...THEN THE POSSIBILITY FOR A BROADER COVERAGE OF STRONG/SEVERE
STORM THREAT WILL BE HIGHER. SHEAR WILL OVERALL BE WEAKER BY ABOUT
10 KT BUT INSTABILITY WILL BE HIGHER ESPECIALLY IN THE PANHANDLE
WITH SBCAPES APPROACHING 2000 J/KG. FOR NOW...WILL JUST BUMP UP
POPS FOR TUE AFTERNOON AND EVENING AS THE STRONGER SHORTWAVE AND
INCREASING MOISTURE WILL NO DOUBT INITIATE TSTORMS ACROSS THE CWA.
AT THE VERY LEAST...SHOULD SEE MODERATE TO BRIEF HEAVY RAIN OUT OF
THIS ACTIVITY.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 529 AM MDT MON AUG 18 2014

WEDNESDAY...NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT MOVES INTO THE
WESTERN DAKOTAS IN THE AFTERNOON...WITH DRYING WEST AND NORTHWEST
WINDS ACROSS OUR COUNTIES...THUS ONLY ISOLATED LATE DAY
THUNDERSTORMS ON TAP OVER AND NEAR OUR MOUNTAINS.

THURSDAY...SOUTHWEST FLOW ALOFT PREVAILS WITH THE BULK OF THE
MONSOONAL MOISTURE PROGGED TO REMAIN OVER COLORADO...THUS ONLY
EXPECT ISOLATED LATE DAY THUNDERSTORMS OVER AND NEAR THE HIGHER
TERRAIN.

FRIDAY...NEXT SHORTWAVE TROUGH ALOFT MOVES ACROSS OUR COUNTIES NEAR
PEAK HEATING...SPARKING LATE DAY ISOLATED TO SCATTERED THUNDERSTORMS
PRIMARILY NORTH AND EAST OF A DOUGLAS TO KIMBALL LINE.

SATURDAY...ZONAL...WEST TO EAST...FLOW PREVAILS. LOOKS LIKE ENOUGH
LOW AND MID LEVEL...AND LOW LEVEL MOISTURE CONVERGENCE TO PRODUCING
ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS...MOST COMMON OVER THE
HIGHER TERRAIN.

SUNDAY...FLOW ALOFT BACKS TO THE SOUTHWEST...AND WITH THE LOW LEVEL
BOUNDARY ASSOCIATED...OVER OUR NORTHEASTERN COUNTIES...WILL GO WITH
ISOLATED LATE DAY THUNDERSTORMS EAST OF A LUSK TO SIDNEY LINE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 1121 AM MDT MON AUG 18 2014

VFR EXPECTED OVERALL THROUGH THE PERIOD AT ALL TERMINALS.
EXCEPTIONS WILL BE SHORT PERIODS OF MVFR VSBYS FROM WIDELY SCTD
AFTERNOON AND EARLY EVENING SHOWERS/TSTMS MAINLY IN THE VCTY OF KLAR
AND KCYS.

&&

.FIRE WEATHER...
ISSUED AT 529 AM MDT MON AUG 18 2014

INCREASING MOISTURE IN THE MID AND LOW LEVELS OF THE ATMOSPHERE
WILL KEEP HUMIDITIES ACROSS THE EASTERN PLAINS AROUND 20 PERCENT
OR HIGHER TODAY...WITH MID TEEN READINGS EXPECTED IN THE LOWER
ELEVATIONS WEST OF THE LARAMIE RANGE. WINDS ACROSS THE DISTRICT
WILL OVERALL BE MUCH WEAKER THAN OVER THE WEEKEND...SO NOT
EXPECTING ANY FIRE WEATHER CONCERNS TODAY. IN ADDITION...WILL
SEE WIDELY SCATTERED T-STORMS DEVELOP OVER THE HIGH COUNTRY THIS
AFTERNOON WITH A FEW STORMS MOVING OVER THE PLAINS AS WELL. THIS
ACTIVITY WILL LIKELY PRODUCE WETTING RAINS. A BETTER CHANCE FOR
MORE WIDESPREAD SHOWERS/STORMS WITH WETTING RAINS WILL OCCUR FOR
THE DISTRICT ON TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...JAMSKI
SHORT TERM...RJM
LONG TERM...RUBIN
AVIATION...RE
FIRE WEATHER...RJM
Hazardous weather outlook, Aug 18, 9:40 AM MST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 AM MDT MON AUG 18 2014

WYZ101>119-191645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1040 AM MDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER
THE SOUTHEAST WYOMING MOUNTAINS AND FOOTHILLS...WITH A FEW STORMS
MOVING EAST ONTO THE PLAINS. SOME OF THE THUNDERSTORMS MAY BECOME
STRONG...PRODUCING GUSTY WINDS OF 40 TO 50 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND
EVENING ACROSS SOUTHEAST WYOMING...WITH THE POSSIBILITY FOR GUSTY
WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL. CHANCES FOR
AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END
OF THE WEEK...ESPECIALLY OVER THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-191645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1040 AM MDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON MAINLY
OVER SOUTHERN PORTIONS OF THE PANHANDLE. A FEW THUNDERSTORMS COULD
ALSO DEVELOP ALONG THE PINE RIDGE THIS EVENING AND OVERNIGHT.
SOME OF THE THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY
OUTFLOW WINDS OF 40 TO 50 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND
EVENING ACROSS THE WESTERN NEBRASKA PANHANDLE...WITH THE POSSIBILITY
FOR GUSTY WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL.
CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI/RJM

In the hours before

Special weather statement, Aug 18, 12:50 PM MST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT MON AUG 18 2014

NEZ003-019-021-096-182030-
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE-
150 PM MDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...NORTHEASTERN
SCOTTS BLUFF...EXTREME NORTHWESTERN MORRILL AND SOUTHWESTERN BOX
BUTTE COUNTIES UNTIL 230 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE ALICE...OR 13 MILES NORTH OF
SCOTTSBLUFF...MOVING EAST SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
LAKE MINATARE AND LAKE MINATARE CAMPGROUND AROUND 215 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4209 10325 4186 10341 4198 10373 4214 10365
TIME...MOT...LOC 1949Z 289DEG 11KT 4204 10357

JAMSKI
Special weather statement, Aug 18, 1:12 PM MST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT MON AUG 18 2014

WYZ106-107-182100-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
212 PM MDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 300
PM MDT...

AT 209 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF WHEATLAND...MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WHEATLAND...
  BORDEAUX...
  GRAYROCKS RESERVOIR...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 63 AND
90.

&&

LAT...LON 4214 10466 4183 10484 4210 10512 4223 10499
TIME...MOT...LOC 2012Z 305DEG 17KT 4213 10501

TJT

The radar

The Cheyenne radar (KCYS), 145 km away, was scanning. The volume nearest the first event began at 20:14 UTC.

Open the radar archive at this moment

Event by event

8 hail. Local standard time, as filed.

Hail, Sioux

When
August 18, 1:15 PM MST to 1:18 PM MST
Where
Sioux County, 27.52 mi SSE of Agate
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
42.060, -103.560

Half dollar size hail was reported seven miles east of Highway 71.

Hail, Morrill

When
August 18, 2:15 PM MST to 2:17 PM MST
Where
Morrill County, 10 mi N of Bridgeport
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
41.815, -103.100

Quarter size hail was reported three miles east of the intersection of County Road 62A and US Highway 385.

Hail, Morrill

When
August 18, 2:20 PM MST to 2:22 PM MST
Where
Morrill County, 6 mi N of Bridgeport
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
41.757, -103.100

Ping pong ball size hail was observed six miles north of Bridgeport.

Hail, Morrill

When
August 18, 2:25 PM MST to 2:27 PM MST
Where
Morrill County, 3 mi N of Bridgeport
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
41.713, -103.100

Hen egg size hail was observed three miles north of Bridgeport.

Hail, Box Butte

When
August 18, 3:00 PM MST to 3:03 PM MST
Where
Box Butte County, 2 mi N of Alliance
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
42.129, -102.870

Golf ball size hail was observed two miles north of Alliance.

Hail, Box Butte

When
August 18, 3:10 PM MST to 3:13 PM MST
Where
Box Butte County, 6 mi N of Alliance
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
42.187, -102.870

Ping pong ball to golf ball size hail six miles north of Alliance destroyed vegetable crops.

Hail, Kimball

When
August 18, 4:00 PM MST to 4:03 PM MST
Where
Kimball County, 4.38 mi WSW of (Ibm)kimball Arpt
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
41.160, -103.760

Quarter size hail was reported four miles southwest of the Kimball Airport.

Hail, Banner

When
August 18, 5:10 PM MST to 5:12 PM MST
Where
Banner County, 16.99 mi SW of Harrisburg
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
41.400, -104.000

Quarter size hail was reported 17 miles southwest of Harrisburg.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, August 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528532, 528534, 528535, 528536, 528537, 528539, 528540, 528541.